# SDR DELA20040005

- Difficulty date: December 3, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N903JC
- Make and model: Lear 55LEAR
- Aircraft serial: 081
- Aircraft time: 11,686 hours, 7,056 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: PAS66004047
- Part serial: 0106
- Condition: Failed
- Location: Cockpit
- Part time: 1,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED PRISM INSPECTION OF THE LEFT PILOTS WINDSHIELD, A DEFECT WAS NOTED IN THE DEFOG NOZZLE AREA.  THE DEFOG NOZZLE ASSY WAS REMOVED AND FURTHER EXAMINATION REVEALED A 2.8 INCH L  BY .8 INCH W V-GROOVE WITH A VARYING DEPTH OF LESS THAN 4" LOCATED ON THE OUTER STRUCTURAL LAYER.  NO OTHER DEFECTS WERE NOTED IN THE WINDSHIELD ASSY, DEFOG NOZZLE, OR RELATED PLUMBING OR SEALS.  THE WINDSHIELD ASSY WAS REPLACED WITH A NEW UNIT OF SAME PART NUMBER.
